# SDR SWAA2023020788667

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN CRACKED 312 FRAME LBL33 WL283. MARKED.<[01] REMOVED DAMAGE ON FWD PASSANGER CABIN FRAME; BS312 LBL33 WL283 REWORKED AREA : L= .400' R= .500' IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1;[03] REQ NDI FOR FREE CRACK CONDITION;[04] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N500 IS000681 DUE 02/2023.;[05] THIS REPAIR WAS ACCOMPLISHED WITH EA NO M-22-153-01244 REV B;[06] VERIFIED CORRECTIVE ACTION 5 AND THE MEASUREMENT TABLE.
